# SDR UIEA200600046

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bolt
- Part number: 65B054714
- Part serial: CPT0492A
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR - TRUCK PIVOT BOLT FAILED MAGNETIC PARTICLE INSPECTION.  REPLACED TRUCK PIVOT BOLT IAW MM 32-13-02.
